# SDR DHL2004745011

- Difficulty date: January 30, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Loose
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT, THIS IS A REPEAT ITEM.  DEFERRED NR 3 FIRE WARNING GROUND FAULT DETECTOR PER MEL 29-9-1, DMI 15580, PLACARDS INSTALLED.  REF. DMI 15580 (NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT).  OPENED NR 3 OUTBD COWLING FOUND RUBBER WEATHER STRIP LOOSE INSIDE, REMOVED STRIP. FOUND DETECTOR LOOP TOUCHING 3 BRACKETS. REPOSITIONED LOOP, RAN NR 3 IAW JRH CHAPTER 5, OPS GOOD IAW 26-11-01. THIS CLEARS DMI 15580. PLACARD REMOVED.
